# SDR USAA2014102400009

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,276 hours, 35,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4848
- Condition: Inoperative
- Location: Cabin
- Part time: 44,929 hours, 16,233 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER EXIT LIGHTS INOPERATIVE LT & RT SIDES AT EMER EXIT HATCHES.  REPLACED EMER POWER SUPPLY UNIT 12WL IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
